MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; ADMIRAL ACP SCREWDRIVER, THREADED

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; ADMIRAL ACP SCREWDRIVER, THREADED
Model Number AP2-100002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: instrument has been returned, but outcome of the investigation is still pending.Intraoperative warnings breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.
 
Event or Problem Description
On 25 feb 2026, orthofix was made aware of multiple admiral driver tip fractures.It was reported that the fractured tips became lodged in the screw shank and were unable to be retrieved without removing the entire screw.This resulted in a surgical delay of greater than 30 minutes.No patient injuries were reported.Quality compliance made multiple attempts to obtain further information regarding the event, however, customer was unresponsive.It is unknown if the entire screw was replaced or if the screw was left in-situ with the unretrieved fragment.This report is for 4 of 4 units.
 
Additional Manufacturer Narrative
The returned driver was visually inspected to confirm the failure mode outlined in the complaint description.The driver's tip was twisted and but not sheared off.The root cause could not be definitively determined.

Brand Name
ADMIRAL
Common Device Name
ADMIRAL ACP SCREWDRIVER, THREADED
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key24682864
Report Number3012120772-2026-00016
Device Sequence Number10042173
Product Code KWQ
UDI-Device Identifier10889981276775
UDI-Public10889981276775
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K212139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP2-100002
Device Catalogue NumberAP2-100002
Device Lot NumberBT113983GR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown